# SDR AALA201808069008

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 58,639 hours, 22,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 65355
- Condition: Cracked
- Location: Cockpit
- Part time: 14,621 hours, 6,095 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OUTSIDE WINDOW HAD A CRACK FROM TOP TO BOTTOM.  THE AIRCRAFT WAS GROUNDED. REPLACED THE WINDSHIELD IAW CARD 26L21056001.
